ПРО НЕОБМЕЖЕНІ ОПТИМАЛЬНІ КЕРУВАННЯ В КОЕФІЦІЄНТАХ ДЛЯ ПОГАНО ОБУМОВЛЕНИХ ЕЛІПТИЧНИХ КРАЙОВИХ ЗАДАЧ

Т. Horsin, P. I. Kogut

Анотація


Розглянуто задачу оптимального керування для лінійного еліптичного рівняння з крайовими умовами Діріхле на межі області. Функцією керування виступає матриця коефіцієнтів А(х) в головній частині еліптичного оператора. Характерною особливістю таких керувань є несиметричність матриці А(х), її необмеженість та виродженість спектра її симетричної складової.

Ключові слова


degenerate elliptic equations; control in coecients; weighted Sobolev spaces; variational convergence

Повний текст:

PDF (English)

Посилання


Buttazzo G., Kogut P. I. Weak optimal controls in coecients for linear elliptic problems, Revista Matematica Complutense, 24(2011), 8394.

Cioranescu D., Murat F. A strange term coming from nowhere, in the book Topic in the Math. Modelling of Composit Materials, Boston, Birkh"auser, Prog. Non-linear Di.Equ.Appl., 31(1997),49-93.

D'Apice C., De Maio U., Kogut O.P. Optimal control problems in coecients for degenerate equations of monotone type: Shape stability and attainability problems, SIAM J. on Control and Optimization, 50(3)(2012), 11741199.

Drabek P., Kufner A., Nicolosi F. Non linear elliptic equations, singular and degenerate cases, University of West Bohemia, 1996.

Evans L. C., Gariepy R. F. Measure Theory and Fine Properties of Functions, CRC Press, Boca Raton, 1992.

Evans L. C. Weak convergence methods for nonlinear partial dierential equations, CBMS Regional Conference Series in Mathematics, Vol.74, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1990.

Horsin T., Kogut P. I. Optimal L2-Control Problem in Coecients for a Linear Elliptic Equation, Mathematical Control and Related Fields, (submitted).

Kogut P. I. On Approximation of an Optimal Boundary Control Problem for Linear Elliptic Equation with Unbounded Coecients, Discrete and Continuous Dynamical Systems - Series A, 34:5(2014), 21052133.

Kogut P. I., Leugering G. Optimal L1-Control in Coecients for Dirichlet Elliptic Problems: H-Optimal Solutions, Zeitschrift fur Analysis und ihre Anwendungen, 31:1(2012), 3153.

Kogut P. I., Leugering G. Optimal L1-Control in Coecients for Dirichlet Elliptic Problems: W-Optimal Solutions, Journal of Optimization Theory and Applications, 150:2(2011), 205232.

Kogut P. I., Leugering G. Matrix-valued L1-optimal controls in the coecients of linear elliptic problems, Zeitschrift fur Analysis und ihre Anwendungen, 32:4(2013), 433456.

Kogut P. I., Leugering G. Optimal Control Problems for Partial Dierential Equations on Reticulated Domains: Approximation and Asymptotic Analysis, Birkhauser, Boston, 2011.

Kupenko O. P. Optimal control problems in coecients for degenerate variational inequalities of monotone type. I. Existence of optimal solutions, J. Computational and Appl. Mathematics, 106(3)(2011), 88104.

Kupenko O. P. Optimal control problems in coecients for degenerate variational inequalities of monotone type. II. Attainability problem, J. Computational and Appl. Mathematics, 107(1)(2012), 1534.

Lions J.-L. Optimal Control of Systems Governed by Partial Dierential Equations, Springer-Verlag, Berlin 1971.

Lions J.-L. Some methods of Solving Non-Linear Boundary Value Problems, Dunod-Gauthier-Villars, Paris, 1969.

Lurie K. A. Optimum control of conductivity of a uid moving in a channel in a magnetic eld, J. Appl. Math. Mech., 28(1964), 316327.

Muckenhoupt B. Weighted norm inequalities for Hardy maxymal function, Trans.Amer.Math.Soc., 165(1972), 207226.

Pironneau O. Optimal Shape Design for Elliptic Systems, Springer-Verlag, Berlin, 1984.

Zhikov V. V. Weighted Sobolev spaces, Sbornik: Mathematics, No. 8, 189(1998), 2758.

Zhikov V. V., Pastukhova S. E. Homogenization of degenerate elliptic equations, Siberian Math. Journal, No. 1, 49(2006), 80101.

Zhikov V. V. Remarks on the uniqueness of a solution of the Dirichlet problem for second-order elliptic equations with lower-order terms, Functional Analysis and Its Applications, 38(3)(2004), 173183.




DOI: http://dx.doi.org/10.15421/141401

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development